# SDR SWAA2025060269521

- Difficulty date: May 10, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 44,580 hours, 27,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SCUFF PLATE CRACKED FWD AREA<[01] REMOVED SCUFFPLATE IAW B737-700 SRM 51-40-02. CLEANED BARE SURFACES AT CRACKED AREA OF SCUFF PLATE PER B737-700 SRM 53-10-15-2R-2 REPAIR 2. WELDED CRACKED AREA OF SCUFF PLATE USING TITANIUM ERTI-5 6AL4V FILLER MATERIAL HAECO P.O. 6343.1 PER B737-700 SRM 53-10-15-2R-2 REPAIR 2. NO DEFECTS NOTED. PRIMED SCUFF PLATE REPAIR AREA IAW B737-700 SRM 53-10-15-2R-2 AND SOPM 20-41-02. INSTALLED R1 DOOR SCUFF PLATE IAW B737-700 SRM 51-40-02; AMM 53-11-01-420-801; 20-50-11-910-801 & AIPC 53-13-00-13. SCREW GUN TOOL# T03835 CAL DUE: 25/SEP/25.;[02] REMOVED SCUFFPLATE IAW B737-700 SRM 51-40-02. CLEANED BARE SURFACES AT CRACKED AREA OF SCUFF PLATE PER B737-700 SRM 53-10-15-2R-2 REPAIR 2. WELDED CRACKED AREA OF SCUFF PLATE USING TITANIUM ERTI-5 6AL4V FILLER MATERIAL HAECO P.O. 6343.1 PER B737-700 SRM 53-10-15-2R-2 REPAIR 2. NO DEFECTS NOTED. PRIMED SCUFF PLATE REPAIR AREA IAW B737-700 SRM 53-10-15-2R-2 AND SOPM 20-41-02. INSTALLED R1 DOOR SCUFF PLATE IAW B737-700 SRM 51-40-02; AMM 53-11-01-420-801; 20-50-11-910-801 & AIPC 53-13-00-13. SCREW GUN TOOL# T03835 CAL DUE: 25/SEP/25.
